I've been on Micardis 40mg for 10 weeks. Over the last few weeks I have been getting progressively tired, breathless and dizzy on standing. My BP drops from 120/ 80 to 98/60. I have increased stiffness and body aches. I have stopped taking the tablets yesterday. I had a similar response to the ACE inhibitor type medications. Fed up feeling like this
No responses have yet been posted. Add your response to this question.
- Micardis Information for Consumers
- Micardis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Micardis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took micardis 80/120 for 2 weeks unfortunatly yesterday my bp was200/100iam57 years type 2 diabet?
Posted 21 Oct 2010 • 1 answer
Posted 10 Mar 2011 • 1 answer
Posted 24 Apr 2011 • 1 answer
Posted 1 Jul 2011 • 3 answers
Posted 9 Jul 2012 • 1 answer